Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

UTI infection, black particles post urination. On antibiotics. Treatment?

I have a UTI infection and this mornig went to the ER around 12 30, they gave me a pill ( antibiotic ) for the UTI infection. Before this I was taking an over the counter pill to relieve the pain, and now it is not working. Also when I pee and wipe there are small black particles. The pain is not going away. What is this? Why are there black particles?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear customer,

The black particles may be the clotted blood in urine.THe UTI is commonly associated with haematuria, abdomen pain, fever etc.

You should continue the oral antibiotics as prescribed by your doctor.The drinking of cranberry juice is also recommended which helps to fight UTI in a natural way.

The pain may be relieved by antispasmodic drugs like buscopan, dicyclomine if not relieved by pain killers like motrin or advil.

Thank you!

Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor